# SDR CALA0100660

- Difficulty date: July 19, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N76823
- Make and model: Doug DC-9-82
- Aircraft serial: 49483
- Aircraft time: 44,546 hours, 24,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 218 JUST ABOVE LONGERON 19L. THE SKIN WAS REPAIRED IAW SRM 53-04, PAGE 218K.
